# SDR KCSA2023060827

- Difficulty date: June 8, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 109,809 hours, 20,202 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR UPPER DECK FLIGHT LOCK PERFORMED OPS CHECK OF BOTH UPPER DECK FLIGHT DOOR IAW KA AMM 52-23-00 NO DEFECTS NOTED
